# SDR SIMA20130114011

- Difficulty date: January 14, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,172 hours, 23,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523014001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE RIGHT OMEGA BEAM SUPPORT CRACKED BETWEEN FRAMES 47-48.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT HAND OMEGA BEAM SUPPORT ANGLE IAW SRM 53-23-02 AND REINSTALLED OMEGA BEAM  IAW SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
